# SDR AALA202412304825

- Difficulty date: December 8, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 68,046 hours, 34,304 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Arm
- Condition: Excess Play
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXCESSIVE PLAY BEARING HINGE ARM 1 ELEVATOR ON RH HORIZONTAL STABILIZER. MAINTENANCE REPLACED HINGE ARM 1 ELEVATOR ON RH HORIZONTAL STABILIZER I.A.W AMM 55-16-42-000-001-A  AND AMM 55-16-42-400-001-A.
